Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was on a prescription of roacutane for almost a year which ended about 6 months ago. Now that it's the summer I find that I am sweating like a pig outside no matter how much deodorant I use I've used all brands from the sprays to the salt ones and nothing works. I never used to sweat this much and I believe that it might be something to do with taking this. Has anyone else experienced this? If so how long did it last? 

Share this post


Link to post
Share on other sites

I took Accutane when I was 20 to treat my back acne. It did clear up my skin, however, I noticed toward the end of my treatment that I did sweat a lot more. I'm 28 now and still sweat profusely, all over my body. The sweating could be brought on by mild physical excretion (even in a cold climate). I'm 28 now and still sweat profusely, all over my body. The summer months are unbearable. I used to enjoy summer and wanted to move to Florida. Now I want to be somewhere with shorter summers. I have seen multiple doctors, but they cannot find a cause. Not saying Accutane was the cause, but the heat intolerance and profuse sweating coincided with it's use. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×